# SDR SWAA2023030897321

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL #241XF; UPPER SURFACE DELAMINATED DOT 223-PCF241XF.<[01] RECEIVED NEW PANEL 241XF; PO#2005897. PANEL WILL BE INSTALLED ON TTG8Q00H2SLP.;[02] VERIFIED AND INSPECTED STEP #1.
